# SDR WVER2014021791104

- Difficulty date: February 17, 2014
- Submitted: February 17, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 26,136 hours, 20,800 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM FS 280 DAMAGED.   REPAIRED IAW REO 670-53-21-139, REV A.
